Journal Article

Structural Relativity

MICHAEL RESNIK

in Philosophia Mathematica

Volume 4, issue 2, pages 83-99
Published in print May 1996 | ISSN: 0031-8019
e-ISSN: 1744-6406 | DOI: https://dx.doi.org/10.1093/philmat/4.2.83
Structural Relativity

More Like This

Show all results sharing these subjects:

  • Philosophy of Mathematics and Logic
  • Mathematics

GO

Show Summary Details

Journal Article.  0 words. 

Subjects: Philosophy of Mathematics and Logic ; Mathematics

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content. subscribe or login to access all content.